# SDR RAIA0006011

- Difficulty date: June 12, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 11,635 hours, 11,079 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 877701
- Condition: Failed
- Location: Mlg
- Part time: 7,928 hours, 7,115 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7202-STL- AFTER GEAR RETRACTION ALL LIGHTS EXTINGUISHED, LANDING GEAR HANDLE ILLUMINATED INDICATING TRANSITION.  MAINTENANCE INSPECTED AND REPLACED COCKPIT LANDING GEAR HANDLE, PERFORMED GEAR SWING, AIRCRAFT RELEASED.
